# SDR CA141031008

- Difficulty date: October 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Doug DC3C
- Aircraft time: 38,592 hours
- Engine: Pwa PT6A67R
- System (JASC): 2701 · Control Column Section
- Part: Elbow
- Part number: 4117124
- Condition: Damaged
- Location: Control Column
- Part time: 38,643 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION 2 OF THE 6 SCREWS SECURING CONTROL COLUMN UPPER ELBOW TO THE CONTROL COLUMN UPPER TUBE ASSY WERE FOUND LOOSE.  FURTHER INVESTIGATION REVEALED THE THREADS IN THE CONTROL COLUMN UPPER ELBOW WHICH IS A MACHINED CASTING WERE STRIPPED.
